MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY PF IMPLANT MED RT; PROSTHESIS, KNEE, PATELLO/FEMORAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. JOURNEY PF IMPLANT MED RT; PROSTHESIS, KNEE, PATELLO/FEMORAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 71461015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed for a replacement of the partial endoprosthesis due to a progression of osteoarthritis in the right knee.It was discovered the component was broken.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that this event has already been reported on mdr 1020279-2018-02782, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.
 
Additional Manufacturer Narrative
Further evaluation of this complaint determined that this record is a duplicate of an event that was previously reported to fda.The event in this report is being addressed under internal reference number (b)(4), which has been reported on mdr 1020279-2018-02782.Initial report for record (b)(4) was sent to fda on thu (b)(6) 2018.No further investigation warranted for this complaint.

Brand Name
JOURNEY PF IMPLANT MED RT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMORAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8172067
Report Number1020279-2018-02816
Device Sequence Number11114385
Product Code KRR
UDI-Device Identifier03596010544223
UDI-Public03596010544223
Combination Product (Y/N)N
PMA/510(K) Number
K051086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2020
Device Catalogue Number71461015
Device Lot Number10CM10660
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer01/27/2019
01/27/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date01/31/2019
05/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;